# SDR DALA2024120911527

- Difficulty date: December 3, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 59,823 hours, 42,725 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-AD- CORROSION ON CENTER TANK UPPER SURFACE, AFT BULKHEAD STA Y=747 X=39 TO X=44 AT CENTER WING (LH WHELL WELL AREA). SUMMARY OF NRC 00678: CORROSION LEVEL 2. CORROSION ON CENTER TANK UPPER SURFACE, AFT BULKHEAD STA Y=747 X=39 TO X=44 AT CENTER WING (LH WHELL WELL AREA) WAS REPAIRED PER ER/A 622294-14AD REV 0RIGINAL SECTION I: PERMANENT REPAIR AND PER PRI 622294-14 REV 2. ASSOCIATED ER/A 14-622294 ADDED FOR AC 9543. (LP #0691465)
